# SDR REXA2016020500216

- Difficulty date: February 5, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK ACCESS HOLE 540BB, WS 54.897 HAS FRETTING CORROSION AT INBD & OTBD ENDS.  INBD CORROSION MEASURES APPROX 9.75" LONG X 0.20" WIDE X 0.003" DEEP.  OTBD CORROSION MEASURES APPROX 10.5" LONG X 0.20" WIDE X 0.003" DEEP.  REPAIRED 540BB CUT OUT IAW GREO 601R-57-21-030 REV L DATED 02 05 14.  THIS IS A MAJOR REPAIR.  REF TO ATTACHED REO FOR WORK PERFORMED.
